publication:

A Schwarz Lemma for a domain related to μ-synthesis (2007)

Author(s): Abouhajar AA; White MC; Young NJ

      • Journal: Journal of Geometric Analysis
      • Volume: 17
      • Issue: 4
      • Pages: 717-750
      • Publisher: Springer New York LLC
      • Publication type: Article
      • Bibliographic status: Published
      Staff

      Dr Michael White
      Senior Lecturer

      Professor Nicholas Young
      Senior Research Investigator

      • Telephone: +44 (0) 191 208 6479